| Model Number |
C270020 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Codes |
Dyspnea (1816); Nausea (1970); Rash (2033)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.The device history record for lot 0203007611 was reviewed and the product was produced according to product specifications.All information reasonably known as of 03 jun 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
Event or Problem Description
Fill volume: unknown; flow rate: unknown; procedure: unknown; cathplace: unknown; infusion start time: unknown; infusion stop time: unknown.It was reported that the device "with 5-day infusion of 5fu [fluorouracil] and ns [normal saline] infused faster than desired." additional information received on (b)(6) 2019 indicated the patient experienced nausea, shortness of breath, and rash that appeared over torso and under port dressing after pump connection.Intervention consisted of "iv emend, ct [computed tomography] to r/o [rule out] pe [pulmonary embolism], o2 sat [oxygen saturation] monitoring in clinic.".
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.The pump was received empty and was refilled with 0.9% of saline to the nominal value of 270ml.A fast flow was not observed on the pump.The flow accuracy test, pressure pot testing, and flow rate were within specification.No root cause was identified.All information reasonably known as of 13 sep 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.